| 
Citations
 | 
   web
Barrera, J., Lagos, G. (2020). Limit distributions of the upper order statistics for the Levy-frailty Marshall-Olkin distribution. Extremes, 23, 603–628.
toggle visibility
Celis, P., de la Cruz, R., Fuentes, C., & Gomez, H. W. (2021). Survival and Reliability Analysis with an Epsilon-Positive Family of Distributions with Applications. Symmetry, 13(5), 908.
toggle visibility
Matus, O., Barrera, J., Moreno, E., & Rubino, G. (2019). On the Marshall-Olkin Copula Model for Network Reliability Under Dependent Failures. IEEE Trans. Reliab., 68(2), 451–461.
toggle visibility
Yuan, X. K., Liu, S. L., Valdebenito, M. A., Faes, M. G. R., Jerez, D. J., Jensen, H. A., et al. (2021). Decoupled reliability-based optimization using Markov chain Monte Carlo in augmented space. Adv. Eng. Softw., 157, 103020.
toggle visibility